Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The isoperimetric inequality for multiply-connected minimal surfaces


Author: Johannes C. C. Nitsche
Journal: Bull. Amer. Math. Soc. 71 (1965), 750-752
DOI: https://doi.org/10.1090/S0002-9904-1965-11374-X
MathSciNet review: 0178410
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Bieberbach, Über die konforme Kreisabbildung nahezu kreisförmiger Bereiche, S.-B. Preuss. Akad. Wiss., Math.-Phys. Kl. (1924), 181-188.
  • 2. T. Carleman, Zur Theorie der Minimalflächen, Math. Z. 9 (1921), 154-160. MR 1544458
  • 3. J. C. C. Nitsche, A necessary criterion for the existence of certain minimal surfaces, J. Math. Mech. 13 (1964), 659-666. MR 162191
  • 4. J. C. C. Nitsche, A supplement to the condition of J. Douglas, Rend. Circ. Mat. Palermo (2) 13 (1964), 192-198. MR 178409
  • 5. J. C. C. Nitsche, On new results in the theory of minimal surfaces, Bull. Amer. Math. Soc. 71 (1965), 195-270. MR 173993
  • 6. T. Radó, On Plateau's problem, Ann. of Math. 31 (1930), 457-469.
  • 7. M. Tsuji, On a theorem of F. and M. Riesz, Proc. Imp. Acad. Tokyo 18 (1942), 172-175. MR 14742


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11374-X

American Mathematical Society